# SDR AT9900302

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1A444731
- Condition: Corroded
- Location: Bs 229-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND LONGERON 19R AT BS 229-370 CORRODED.  REMOVED CORRODED LONGERON, FABRICATED REPAIR, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 53-02 FIG. 18, 51-10-3, AND 51-30-5.
